# SDR 154931

- Difficulty date: October 3, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N43SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A043
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autocoarsen Sys
- Condition: Will Not Arm
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

ON 10/03/03 AT APPROX. 1040Z, FLT 4597 TOL-PIT, AIRCRAFT N43SZ ABORTED TAKEOFF FOR THE AUTOCOARSEN SYSTEM DID NOT ARM.
